# SDR 2005FA0000121

- Difficulty date: September 3, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N7436L
- Make and model: Piper PA-31
- Aircraft serial: 317400994
- Engine: Lyc TIO540J2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW13683
- Condition: Failed
- Location: Engine
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR MAIN BEARING BEGAN TO SHRED METAL INTO OIL FILTER AFTER LANDING.  OIL CHANGE AND FILTER CUT OPEN.  THIS WAS FOUND ON A PRE-BUY.  LETTER TO FAA SENT SEPT 03, 2005, BUT NO REPLY. (K)
